# SDR 20000502SH016

- Difficulty date: March 29, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL2B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fmc
- Part serial: 270B
- Condition: Failed
- Location: Fuel System
- Part time: 506 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL CAUSES ABORTED STARTS AT 5 PERCENT N1.  INSTALLED LOANER SN 513B.   (X)
